Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Horseshoe shapes of spots on back, painful, unable to sleep, dizziness. Taking antibiotics. Cure for symptoms?

My uncle of 76 ish has recently developed a horseshoe shape of spots on his back around his spine to shoulderblade, some of which have become absesses. He has been to the doctor and he didnt seem to know what it was. He has been given a course of anti-biotics and has been visiting the nurse to have this area dressed for the last couple of weeks. He said it was very painful and uncomfortable and he was unable to sleep initially. It is getting better, but we are concerned about him as he has not seemed particularly well and is very tired. He has felt dizzy and fell over today in the garden.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
It looks like a bacterial infection.
antibiotics are good but a culture of organism is must.
Exact cause must be found out.
Also a test for sensitivity of the organism to the antibiotic should be tested
Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor